Identities of the degenerate Daehee numbers with the Bernoulli numbers of the second kind arising from nonlinear differential equation

Volume 10, Issue 12, pp 6219--6228

Publication Date: 2017-12-06

http://dx.doi.org/10.22436/jnsa.010.12.08

Authors

Sung-Soo Pyo - Department of Mathematics Education, Silla University, Busan, Rep. of Korea
Taekyun Kim - Department of Mathematics, Kwangwoon University, Seoul, Rep. of Korea
Seog-Hoon Rim - Department of Mathematics Education, Kyungpook National University, Taegu, Rep. of Korea

Abstract

In [T. Kim, D. S. Kim, H. I. Kwon, J. J. Seo, Glob. J. Pure Appl. Math., \({\bf 12}\) (2016), 1893--1901], Kim et al. presented some identities for the Bernoulli numbers of the second kind using differential equation. Here we use this differential equation in a different way. In this paper, we deduce some identities of the degenerate Daehee numbers with the Bernoulli numbers of the second kind of order \(r\).

Keywords

Degenerate Daehee numbers, Bernoulli numbers of the second kind, nonlinear differential equation

Downloads

XML export